# SDR IPXA2020111062207

- Difficulty date: November 10, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 19,421 hours, 11,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A F/O'S DOME LIGHT DOESN'T REMAIN ON WHEN TESTING EMERGENCY PROCEDURE BY PULLING C/B 57LE.  TROUBLESHOT USING ASM 33-12-00 AND FOUND EMERGENCY LIGHTING SWITCHING RELAY (43LE) TO BE BAD.  REMOVED AND REPLACED 43LE RELAY, IAW ESPM 20-46-50.  OPERATIONS TEST GOOD, OK FOR SERVICE.
